I have been on most of the meds out there and now i'm on depakote ...I just want to hear feed back on this drug from anyone who's been it or is on it.........It's a good one in the sense it works good for not having seizures, but is anyone on depakote having skin problems since starting it...I don't know if this is a side effect or if it's something else entirely.........Thanks
I just stopped taking depokote....It was good in the beginning and then I got a rash on my face, the doctors are still trying to figure out if it's from the depokate and my hair was falling out like crazy and it's still falling out, but it's only been a few days since I stopped taking it....I hope my hair gets back to normal real soon. Now i'm taking "gabitril"..Does anyone have any comments about this drug???
I just want to add than even though depakote can have horrible side effects (i've experienced plenty of weight gain and hair loss myself), it is a very effective med for many people. I've tried almost every aed out there over many years, with all sorts of horrible side effects, and i've always ended up back on depakote. It's just the only thing that helps me. I did recently discover keppra though, which also seems to be effective (except it makes me a little shaky and dizzy). It's all a compromise; you just have to find the med (or med combo) that's best for you personally. For me it's depakote, lamictal, and keppra.